# SDR 99ZZZX2365

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 727
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO TYPES OF HOUSING ASSY'S ARE INCORPORATED ON THE CONTROL UNIT, P/N 401-61155-7, WHICH IS MADE OF MAGNESIUM AND WEIGHS 28.48 POUNDS, AND P/N 401-67675-01, WHICH IS MADE OF ALUMINUM ALLOY AND WEIGHS 36.0 POUNDS.  THE LINKAGE LUGS OF THE CONTROL UNIT'S HOUSING ARE BEING FOUND DAMAGED.
